RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 6, Pages 820–830 (Mi mz1671)  

Trace continuation in infinite-order Sobolev space on a multidimensional strip region

G. S. Balashova

Moscow Power Engineering Institute (Technical University)

Abstract: In the Sobolev infinite-order space on a multidimensional strip region we obtain conditions for the existence of a function that, together with all its derivatives, assumes prescribed values on the boundary. An example shows that the sufficient conditions for the trace continuation obtained in the present paper have a significant advantage over those obtained earlier. Furthermore, for spaces of some special type our conditions for trace continuation are both sufficient and necessary.

DOI: https://doi.org/10.4213/mzm1671

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:6, 688–696

Bibliographic databases:

UDC: 517.5
Received: 04.03.1996
Revised: 17.02.1997

Citation: G. S. Balashova, “Trace continuation in infinite-order Sobolev space on a multidimensional strip region”, Mat. Zametki, 62:6 (1997), 820–830; Math. Notes, 62:6 (1997), 688–696

Citation in format AMSBIB
\Bibitem{Bal97}
\by G.~S.~Balashova
\paper Trace continuation in infinite-order Sobolev space on a multidimensional strip region
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 6
\pages 820--830
\mathnet{http://mi.mathnet.ru/mz1671}
\crossref{https://doi.org/10.4213/mzm1671}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635150}
\zmath{https://zbmath.org/?q=an:0914.46028}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 6
\pages 688--696
\crossref{https://doi.org/10.1007/BF02355456}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075396200022}


Linking options:
  • http://mi.mathnet.ru/eng/mz1671
  • https://doi.org/10.4213/mzm1671
  • http://mi.mathnet.ru/eng/mz/v62/i6/p820

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:191
    Full text:54
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020